# SDR 9506352282

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 3150 · Central Warning
- Part: Swtich
- Part number: 32EN144
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF TAKEOFF POWER, AURAL WARNING HORN SOUNDED.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE FOUND UPPER STABILIZER SWITCH S532 DEFECTIVE.  REPLACED SWITCH AND PERFORMED TAKEOFF WARNING TEST PROCEDURE, NO DISCREPANCIES NOTED.
